# SDR SCNA20230519158

- Difficulty date: April 12, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00262: CORROSION FWD CARGO COMPARTMENT, Z CHANNEL AT WL 160, BS 500B TO BS 500I, S-26L HAS CORROSION. - - - RESOLUTION: REMOVED AND REPLACE FWD CARGO COMPARTMENT Z CHANNEL AT WL 160, BS 500B TO 500I, S-26L IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A7500 REV A SRM 53-00-53-2R-5
